# SDR ASAA2021101036247

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,678 hours, 7,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 14009H1014
- Condition: None
- Location: Flight Compartme
- Part time: 17,458 hours, 6,112 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE. AFTER 5 MINUTES IT WAS STILL ILLUMINATED. TURNED OFF AND CONTINUED FLIGHT. GROUNDED - YES. REMOVED AND REPLACED LH NO. 2 OPENABLE WINDOW PER AMM 56-12-11. OVERHEAT LIGHT NOT ILLUMINATED. OPS CHECK GOOD.
